# SDR ASAA2022012437276

- Difficulty date: January 24, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 20,441 hours, 6,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SUROUND LOWER SILL WEB CORRODED MILTIPLE AREAS BETWEEN STA 787 TO STA 847. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AND REPLACED SILL WEB IAW 737-900ER SRM 51-40-02-0G-0.W= 2" O= .050 R= .041 L= 4" D= .009.
